# SDR CA030415002

- Difficulty date: April 9, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Housing
- Part number: 2525098
- Condition: Damaged
- Location: Fuel Control
- Component: Fuel Control, Honeywell
- Component part number: 25244405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FACE OF BODY MACHINED DOWN.   WALL THICKNESS AS SHOWN IN PICTURE SHOULD BE BETWEEN .0962 FT TO .0862 FT.   FOUND AT .0625 FT.   BODY NOT IAW OEM DRAWING REQUIREMENTS.   REWORK NOT APPROVED BY OEM.   MAIN BODY  P/N2525098, S/N 106.
